# SDR ABXA2022031647

- Difficulty date: March 16, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 70,825 hours, 48,637 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 112T41021
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), CORROSION WAS FOUND ON THE LH WING SKIN PANEL NO. 1(112T4102-1) AT THE REAR SPAR AND WS 440-450. THE CORROSION IS LOCATED ON THE UPPER SURFACE OF THE BOTTOM SKIN AND TRAVELS BETWEEN THE SKIN AND REAR SPAR, AND CLOSE TO THE AFT PITCH LOAD FITTING AND STRUT HYDRAULIC ATTACH BRACKETS. SEE FIGURE 1. BOEING WAS CONTACTED VIA SERVICE REQUEST #4-5408970356. THIS REA PROVIDES REPAIR INSTRUCTIONS FOR THE SUBJECT DAMAGE. REPAIRED LOWER WING SKIN IAW ABX-REA-5720-64374-00.
